# SDR S9BA20240002

- Difficulty date: May 28, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: CGKBV
- Make and model: Dhav DHC6300
- Aircraft serial: 287
- Aircraft time: 54,306 hours, 119,538 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: C6TE10531
- Condition: Broken
- Location: Lt Elevator
- Part time: 5,470 hours, 16,070 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN SHALLOW CLIMB A DUPLICATABLE VIBRATION CAN BE FELT IN THE YOKE AND AIRPLANE.  INSPECTION OF THE AIRCRAFT FOUND THE LH ELEVATOR TRIM TAB ATTACH BRACKET BROKEN.  REMOVED AND REPLACED ELEVATOR TRIM TAB ASSEMBLY IAW DHC-6-300 AMM CH 27-30.  OPERATIONAL CHECK AND FUNCTIONAL TEST FLIGHT GOOD.
